# SDR RAIA2018111050007

- Difficulty date: November 5, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OMEGA BEAM STOP SIGN HAVE CORROSION AT FRAME 22....REMOVED AND REPLACED OMEGA BEAM STOP SIGN AT FR 22.
